# SDR CALA2014080691753

- Difficulty date: August 3, 2014
- Submitted: August 6, 2014
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 98,930 hours, 15,494 cycles
- Engine: Pwa PW4060
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT FLOOR EEL STRIP INOPERATIVE AT MID RT LAVATORY.  INSTALL NEW EEL STRIP, NO HELP IAW WD 33-51-16.  FOUND LOOSE CONNECTION.  SECURED CONNECTION & ACCOMPLISHED TEST IAW 33-51-00.
